# SDR CALA2024082000455

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 19,960 hours, 2,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST19109177
- Condition: Discharged
- Location: Zone 200
- Part time: 19,960 hours, 2,051 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEL BAT POWER DEGRADED AT CLASSES 31, 30, 23, 20, 19, 18, 16, 13, 12, AND 9. REQUIRE BAT REPLACEMENT. AMM 33-51-07REMOVED AND REPLACED WEL BAT CLASS 20 REF AMM 33-51-07. OPS CHECK GOOD.  REMOVED AND REPLACED WEL BAT CLASS 13 REF AMM 33-51-07. OPS CHECK GOOD.  REMOVED AND REPLACED WEL BAT CLASS 20 REF AMM 33-51-07. OPS CHECK GOOD.   REMOVED AND REPLACED CLASS 23 WELS CONTROL UNIT BATTERY PER DMC-B787-A-33-51-07. OPS CHK GOOD.  REMOVED AND REPLACED CLASS 9 WELS CONTROL UNIT BATTERY PER DMC-B787-A-33-51-07. OPS CHK GOOD.   REMOVED AND REPLACED CLASS 16, 18, 30, AND 31 WELS CONTROL UNIT PREVIOUSLY REJECTED IN ERROR, ALL IDT REQUIREMENTS C/W. NO DISCREPANCIES.
